# SDR DALA1104435534

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 70,875 hours, 28,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1673 Rbl 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR4 DOOR SILL RT SIDE SUPPORT FRAME AT BS 1673, RBL 52.  REMOVED CORROSION AT NR4 DOOR SILL RT SIDE SUPPORT FRAME IAW REF SRM 51-10-02.  FOUND OUT OF LIMITS IAW REF SRM 53-00-51, PAGE 103, FIG 101, DETAIL 6.  R & R SUPPORT FRAME IAW SRM 51-40-02.  COMPLETED.
